Open Access
2004-2005 Maximums of almost continuous functions.
Aleksander Maliszewski
Author Affiliations +
Real Anal. Exchange 30(2): 813-818 (2004-2005).

Abstract

It is shown that each function which can be written as the maximum of two Darboux functions can be written as the maximum of two almost continuous functions as well.

Citation

Download Citation

Aleksander Maliszewski. "Maximums of almost continuous functions.." Real Anal. Exchange 30 (2) 813 - 818, 2004-2005.

Information

Published: 2004-2005
First available in Project Euclid: 15 October 2005

zbMATH: 1107.26007
MathSciNet: MR2177438

Subjects:
Primary: 26A21 , ‎54C30
Secondary: 26A15 , 54C08

Keywords: almost continuity , Darboux property , maximum of functions

Rights: Copyright © 2004 Michigan State University Press

Vol.30 • No. 2 • 2004-2005
Back to Top